# SDR AALA202508256696

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 67,719 hours, 40,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPSU AFT L FAULT ON FLIGHT ATTENDANT PTP PANEL WHILE PERFORMING TASK 33-51-00-710-001-A OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNITS BY BITE-CHECK. MAINTENANCE REPLACED EPSU IAW AMM 33-51-38.
